# SDR REXA2013100701996

- Difficulty date: October 7, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR UPPER FWD AND AFT CORNER PANELS ARE DENTED AND HAVE DAMAGED FASTENERS.  R & R WITH NEW FASTENERS ON FWD AND AFT CORNERS IAW SRM 51-42-13 AND MEASURED DENTS IN LIMITS IAW SRM 52-11-01.
